# SDR DALA2017032302345

- Difficulty date: March 22, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,885 hours, 37,526 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF AFT CARGO COMPARTMENT STA 1681 TO 1660 LEFT SIDE OF AFT LAV SERVICE PAN, STRINGER 29R IS CORRODED. STR 29R WAS FOUND TO HAVE 100%. MATERIAL LOSS IAW SRM 53-00-53. REMOVED AND REPLACED STR 29R FS 1620 - 1720 WITH NEW STRINGER IAW SRM 51-40-02 AND DWG 146N3110 REV CB AND APPLIED ICI IAW SRM 51-20-01.
